# SDR SWIA2023120100027

- Difficulty date: November 27, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 48,096 hours, 31,689 cycles
- System (JASC): 5755 · Spoilers
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING INBD SPOILER HINGE FITTING AT LH OUTBD MULIFUNCTION SPOILER LOCATION IS GOUGED.   (C-CHECK RO 12/04/2023)   REPAIRED LH WING INBD SPOILER HINGE FITTING AT LH OUTBD MULIFUNCTION SPOILER LOCATION REF. REO 670-57-51-518 REV --, DATED 2023-11-27. COMPLIED WITH SKY CARD 51-900-1002-SKY. BLEND ONLY NO WEIGHT CHANGE
